# SDR 0000719621

- Difficulty date: March 2, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N621NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47544
- Aircraft time: 55,309 hours, 65,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN WINDOW FRAME NR 20 RT HAS CORROSION ON AFT INNER SKIN SURFACCE OF WINDOW OPENING.  REF EA 96-172247 LOG PAGE 1405947.
